RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1950, Volume 14, Issue 4  


Boris Nikolaevich Delone (photo)
The sixtieth birthday of Boris Nikolaevich Delone
297
Unbiased estimates
A. N. Kolmogorov
303
An elementary proof of Siegel's theorem based on the method of I. M. Vinogradov. (With an appendix of a short analytical proof)
Yu. V. Linnik
327
On free products of topological groups
M. I. Graev
343
On the problem of Cauchy–Kovalevskaya for a class of linear partial differential equations in the domain of arbitrarily smooth functions
G. S. Salekhov
355
Semisimple commutative associative systems
E. S. Lyapin
367
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020